# SDR CA110822008

- Difficulty date: August 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 12,360 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 50440014253
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAJOR AIRFRAME INSPECTION, THE UPPER FORWARD AIRFRAME ASSY THAT RECEIVES THE LATCH FROM THE FWD UPPER AIRSTAIR DOOR WAS FOUND TO BE CRACKED. IT IS BELIEVED THE PART MAY BE ORIGINAL. (13000 HOURS).  THE DEFECT IS VISIBLE FROM OUTSIDE THE ACFT.
